Dolomol 250mg/5ml Syrup

  • Manufacturer : Micro Labs Ltd.
  • Composition : Paracetamol 250mg/5ml
  • Generally Prescribed For : Mild Pain or Fever, Mild to Moderate Pain, Mild to Moderate Pain with Adjunctive Opioid Analgesics
  • Estimated Price : 29.55 For 60ml Bottle

BUY FROM THESE SELLERS

Uses of Dolomol 250mg/5ml Syrup

Dolomol 250mg/5ml Syrup is used for the treatment or prevention of the following disease(s):

Mild Pain or Fever, Mild to Moderate Pain, Mild to Moderate Pain with Adjunctive Opioid Analgesics

Side effects of Dolomol 250mg/5ml Syrup

The most common side effects of Dolomol 250mg/5ml Syrup are - Sweating, Headache, Vomiting, Nausea

These side effects can usually occur in patients. However, these are only indicative and not all patients will experience them.

Precautions while using Dolomol 250mg/5ml Syrup

Do not use Dolomol 250mg/5ml Syrup if you are allergic to - Paracetamol

If you have heart disease, liver or kidney disease, drug or alcohol addiction, consult your doctor before using Dolomol 250mg/5ml Syrup.

If you are allergic to any medicine or food, consult your doctor before using this medicine.

Use this medicine under the supervision of your doctor.

To avoid an adverse reaction, consult your doctor if you are already taking other medicines.

How Dolomol 250mg/5ml Syrup works

Dolomol 250mg/5ml Syrup contains - Paracetamol

Paracetamol thought to produce analgesia by inhibiting prostaglandin and other substances that sensitize pain receptors. Drug may relieve fever through central action in the hypothalamic heat-regulating center.

Dosage of Dolomol 250mg/5ml Syrup

The dosage of Dolomol 250mg/5ml Syrup depends on many factors such as the patient age, health, medical condition or history of the patient and many other conditions.

Please use this medicine as prescribed by your doctor.

Overdose of Dolomol 250mg/5ml Syrup

If you forget to take a dose of Dolomol 250mg/5ml Syrup, do not take two doses at the same time, there is a risk of overdose.

If you notice any unusual reaction in your body after taking this medicine, contact your doctor immediately or call your local medical emergency number.

Precautions & Warnings

  • ...
  • Alcohol Information will be added soon.

  • ...
  • Pregnancy Information will be added soon.

  • ...
  • Breastfeeding Information will be added soon.

  • ...
  • Driving Information will be added soon.

  • ...
  • Kidney Information will be added soon.

  • ...
  • Liver Information will be added soon.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.

T-98 DS Suspension
Mankind Pharma Ltd.
36.72
60ml Bottle Tablets Strip
Fevago DS 250mg/5ml Suspension
Cipla Ltd.
36.74
60ml Bottle Tablets Strip
P -250 Suspension
Apex Laboratories Pvt. Ltd.
36.96
60ml Bottle Tablets Strip
Sumo L DS 250mg/5ml Suspension
Alkem Laboratories Ltd.
36.74
60ml Bottle Tablets Strip
Pyrakem P 250mg/5ml Syrup
Alkem Laboratories Ltd.
27.00
60ml Bottle Tablets Strip
View all alternate brands

Interaction

Drug :- Barbiturates, carbamazepine, hydantoins, rifampin, sulfinpyrazone: High doses or long-term use of these drugs may reduce therapeutic effects and enhance hepatotoxic effects of acetaminophen. Avoid using together.

Busulfan: May increase busulfan level. Monitor patient closely.

Cholestyramine resin: May decrease acetaminophen absorption. Give at least 1 hour after acetaminophen or consider therapy change.

Sorafenib: May increase levels of both drugs. Avoid use together.

Warfarin: May increase hypoprothrombinemic effects with long-term use with high doses of acetaminophen. Monitor INR closely.

How useful was this post?

Click on a star to rate it!

Average rating 0 / 5. Vote count: 0

No votes so far! Be the first to rate this post.

About Author

  • Dr. Swaroop Choudhari, MD
  • Dr. Swaroop Choudhari, MD Dr. Swaroop Y Choudhari is an MBBS, MD in General Medicine. The doctor holds an experience of 8 years, and has extensive knowledge in his respective f...
    ... ...

    Dr. Swaroop Choudhari, MD Dr. Swaroop Y Choudhari is an MBBS, MD in General Medicine. The doctor holds an experience of 8 years, and has extensive knowledge in his respective field of medicine.
    ... ...

About Author

  • Kunal V Kumar, B.Pharma
  • Kunal V Kumar, B.Pharma Kunal is a registered pharmacist with RGUHS with over 11 months experience. He is a medicine content contributor at Zotezo....

    Kunal V Kumar, B.Pharma Kunal is a registered pharmacist with RGUHS with over 11 months experience. He is a medicine content contributor at Zotezo.

ZOTEZO IN THE NEWS

...